Ricerca Scientifica

Temi di ricerca

Calcolo delle variazioni:

  1. Semicontinuità di funzionali integrali quasiconvessi o policonvessi.
  2. Problemi di minimo per funzionali integrali non convessi o non quasiconvessi del Calcolo delle Variazioni.

Pubblicazioni

  1. P. Celada - A. Lunardi, Traces of Sobolev functions on regular surfaces in infinite dimensions ,
    Journal of Functional Analysis 266 (2014), 1948-1987
  2. P. Celada - S. Perrotta, Polyconvex energies and cavitation ,
    NoDEA Nonlinear Differential Equations and Applications 20 (2013), 295-321
  3. P. Celada - S. Perrotta, On a class of nonconvex Bolza problems related to Blatz-Ko elastic materials ,
    SIAM Journal on Mathematical Analysis 39 (2007), 838--862
  4. P. Celada - G. Cupini - M. Guidorzi, Existence and regularity of minimizers of nonconvex integrals with p-q growth ,
    ESAIM Control, Optimisation and Calculus of Variations 13 (2007), 343--358
  5. P. Celada - G. Cupini - M. Guidorzi, On the existence of minimizers for nonconvex variational problems ,
    Far East Journal of Applied Mathematics 15 (2004), 427--458
  6. P. Celada - G. Cupini - M. Guidorzi, A sharp attainment result for nonconvex variational problems ,
    Calculus of Variations and Partial Differential Equations 20 (2004), 301-328
  7. P. Celada - S. Perrotta, Existence of minimizers for nonconvex, noncoercive simple integrals ,
    SIAM Journal on Control and Optimization 41 (2002), 1118-1140
  8. P. Celada - S. Perrotta, On the minimum problem for nonconvex, multiple integrals of product type ,
    Calculus of Variations and Partial Differential Equations 12 (2001), 371-398
  9. P. Celada - S. Perrotta, Minimizing nonconvex, simple integrals of product type ,
    Journal of Differential Equations 171 (2001), 148-172
  10. P. Celada - S. Perrotta, Minimizing nonconvex, multiple integrals: a density result ,
    Proceedings of the Royal Society of Edinburgh 130A (2000), 721-741
  11. P. Celada, Existence and regularity of minimizers of nonconvex functionals depending on u and grad u ,
    Journal of Mathematical Analysis and Applications 230 (1999), 30-56
  12. P. Celada - S. Perrotta, Vectorial Hamilton-Jacobi equations with rank one affine dependence on the gradient ,
    Nonlinear Analysis TMA 41 (2000), 383-404
  13. P. Celada - S. Perrotta, Functions with prescribed singular values of the gradient ,
    NoDEA Nonlinear Differential Equations and Applications 5 (1998), 383-396
  14. P. Celada - S. Perrotta - G. Treu, Existence of solutions for a class of non convex minimum problems ,
    Mathematische Zeitschrift 228 (1998), 177-199
  15. P. Celada - A. Cellina, Existence and non existence of solutions to a variational problem on a square ,
    Houston Journal of Mathematics, 24 (1998), 345-375
  16. P. Celada, Minimum problems on SBV with irregular boundary datum ,
    Rendiconti del Seminario Matematico dell’Università di Padova, 98 (1997), 193-211
  17. P. Celada, Densities of Banach-valued finitely additive measures,
    Atti del Seminario Matematico e Fisico dell’Università di Modena, 44 (1996), 175-185
  18. P. Celada, Continuity properties of group-valued invariant measures,
    Atti del Seminario Matematico e Fisico dell’Università di Modena, 43 (1995), 53-71
  19. P. Celada - G. Dal Maso, Further remarks on the lower semicontinuity of polyconvex integrals ,
    Annales de l’Institut Henri Poincaré - Analyse non linéaire 11 (1994), 661-691
  20. P. Celada - A. Lorenzi, An identification problem related to the bidimensional wave equation,
    Bollettino dell’Unione Matematica Italiana, Serie B, 6 (1992), 125-145

Tesi

  1. P. Celada, Some scalar and vectorial problems in the Calculus of Variations,
    Tesi di Dottorato, Scuola Internazionale Superiore di Studi Avanzati (SISSA), Trieste (1997)